# SDR P2EA98070

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, RIGHT WING INBOARD TRAILING EDGE MID FLAP 'T' CHORD CRACKED AT WBL 87.73.  REPAIRED MID FLAP TRAILING EDGE PER SRM 51-10-1 FIG PAGE 5.  RIVETS REPLACED PER SRM 51-30-2.  (M)
